欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  11 篇文章
     
     
 
Characteristic Analysis of Exponential Compact Higher Order Schemes for Convection-Diffusion Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 39-54
       
 
Numerical Solution of Obstacle Problems by B-Spline Functions

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 55-62
       
 
The Conditions for the Convergence of Power Scaled Matrices and Applications

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 63-71
       
 
Strong-Stability-Preserving, K-Step, 5- to 10-Stage, Hermite-Birkhoff Time-Discretizations of Order 12

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 72-82
       
 
Methods of Approximation in hpk Framework for ODEs in Time Resulting from Decoupling of Space and Time in IVPs

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 83-103
       
 
An Exponential Series Method for the Solution of Free Convection Boundary Layer Flow in a Saturated Porous Medium

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 104-110
       
 
The Odd-Point Ternary Approximating Schemes

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 111-118
       
 
Application of Multi-Step Differential Transform Method on Flow of a Second-Grade Fluid over a Stretching or Shrinking Sheet

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 119-128
       
 
Magneto Hydrodynamic Orthogonal Stagnation Point Flow of a Power-Law Fluid Toward a Stretching Surface

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 129-133
       
 
Numerical Solution of Nonlinear Fredholm-Volterra Integtral Equations via Piecewise Constant Function by Collocation Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 2 Page: 134-138